Please use this identifier to cite or link to this item:
Title: A general closed-form solution to a Timoshenko beam on elastic foundation under moving harmonic line load
Authors: Luo, WL
Xia, Y 
Zhou, XQ
Keywords: Closed-form solution
Beam on elastic foundation
Moving load
Timoshenko beam
Cauchy's residue theorem
Issue Date: 2018
Publisher: Techno Press
Source: Structural engineering and mechanics, 10 May 2018, v. 66, no. 3, p. 387-397 How to cite?
Journal: Structural engineering and mechanics 
Abstract: In this paper, a general closed-form solution for evaluating the dynamic behavior of a Timoshenko beam on elastic foundation under a moving harmonic line load is formulated in the frequency-wavenumber domain and in a moving coordinate system. It is found that the characteristic equation is quartic with real coefficients only, and its poles can be presented explicitly. This enables the substitution of these poles into Cauchy's residue theorem, leading to the general closed-form solution. The solution can be reduced to seven existing closed-form solutions to different sub-problems and a new closed-form solution to the subproblem of a Timoshenko beam on an elastic foundation subjected to a moving quasi-static line load Two examples are included to verify the solution.
ISSN: 1225-4568
EISSN: 1598-6217
DOI: 10.12989/sem.2018.66.3.387
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Citations as of May 21, 2019

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.